# SDR AWXA200501303

- Difficulty date: October 15, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300239
- Part serial: NSN
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED WEB CRACKED, 1.1 INCHES IN LENGTH, AT BL 5.7L, WL 180 AND BS 178.  MAINTENANCE CUT OUT DAMAGED PART OF WEB AT BL 5.7L, WL 180 AND BS 178 IAW BOEING 737-300 SRM 53-10-08-2R 12 FIG 201.  FABRICATED REPAIR WEB IAW BOEING 737-300 SRM 53-10-08-2R12.  INSTALLED FABRICATED REPAIR PARTS AT BL 5.7L, WL 180 AND BS 178 IAW BOEING 737-300 SRM 53-10-08-2R 12 FIG 201.
